Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Erratum to: ``Restrictions of $ L\sp{p}$ transforms'' (Proc. Amer. Math. Soc. 29 (1971), 511-515)


Author: Louis Pigno
Journal: Proc. Amer. Math. Soc. 48 (1975), 515
MSC: Primary 43A25
DOI: https://doi.org/10.1090/S0002-9939-1975-0370063-6
Original Article: Proc. Amer. Math. Soc. 29 (1971), 511-515.
MathSciNet review: 0370063
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Pigno, Restrictions of $ {L^p}$ transforms, Proc. Amer. Math. Soc. 29 (1971), 511-515. MR 43 #5253. MR 0279531 (43:5253)
  • [2] -, Measures and convolution products with small transforms, Math. Z. 123 (1971), 18-20. MR 44 #5720. MR 0288522 (44:5720)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A25

Retrieve articles in all journals with MSC: 43A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0370063-6
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society